Flag-transitive extensions of buildings of type $G_2$ and $C^*_3$

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationGroups of Lie Type and their Geometries (Proceedings, Como, Italy, June 14-19, 1993)
EditorsW.M. Kantor, L. Di Martino
Place of PublicationCambridge
PublisherCambridge University Press
Pages97-110
ISBN (Print)0-521-46790-X
Publication statusPublished - 1995

Publication series

NameLondon Mathematical Society Lecture Note Series
Volume207
ISSN (Print)0076-0552

Cite this